# SDR DL72S952980

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Misdrilled
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE AFT SIDE STA 1183 BULKHEAD, RBL 36.83 APPROX 38 INCHES ABOVE FLOOR LINE.  HOLE IS DRILLED THROUGH THE SKIN BUT NOT THROUGH THE FRAME.  HOLE IS DRILLED NEXT TO AN EXISTING FASTENER AND WAS DRILLED WHILE ACCOMPLISHING EO 4-59821-3.  REPAIRED PER SRM 53-10-9, FIG 4.  DAMAGE AT HMV.
